Alert archive / Maryland / Tornado Warnings in 2016
Tornado Warning 14, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at May 2, 2016, 6:57 PM EDT for Charles County, Maryland. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2016, 6:57 PM EDT (22:57 UTC)
- Expired
- May 2, 2016, 7:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Charles County, MD
The radar
The Sterling radar (KLWX), 60 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 7:10 PM EDT | HAIL 0.88 | 1 Ene Pomfret, MD | PEA TO NICKEL SIZE HAIL |
| May 2, 7:10 PM EDT | HAIL 1 | 2 Ne Pomfret, MD | QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 2:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
933
WFUS51 KLWX 022257
TORLWX
MDC017-022330-
/O.NEW.KLWX.TO.W.0014.160502T2257Z-160502T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
657 PM EDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL CHARLES COUNTY IN SOUTHERN MARYLAND...
* UNTIL 730 PM EDT
* AT 656 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LA PLATA...MOVING SOUTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SAINT CHARLES AROUND 705 PM EDT.
WALDORF AROUND 710 PM EDT.
LA PLATA AROUND 715 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE PORT
TOBACCO VILLAGE...BEL ALTON...PORT TOBACCO...WHITE PLAINS...POMFRET AND
BRYANS ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3860 7710 3862 7708 3859 7685 3845 7699
TIME...MOT...LOC 2256Z 303DEG 18KT 3860 7706
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BJL2 follow-up statements
845
WWUS51 KLWX 022312
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
712 PM EDT MON MAY 2 2016
MDC017-022330-
/O.CON.KLWX.TO.W.0014.000000T0000Z-160502T2330Z/
CHARLES MD-
712 PM EDT MON MAY 2 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR CENTRAL
CHARLES COUNTY...
AT 710 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS NEAR POMFRET...MOVING SOUTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WALDORF...LA PLATA AND SAINT CHARLES AROUND 715 PM EDT.
LAT...LON 3856 7704 3859 7701 3858 7686 3847 7697
TIME...MOT...LOC 2310Z 302DEG 18KT 3856 7700
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BJL117
WWUS51 KLWX 022323
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
723 PM EDT MON MAY 2 2016
MDC017-022332-
/O.EXP.KLWX.TO.W.0014.000000T0000Z-160502T2330Z/
CHARLES MD-
723 PM EDT MON MAY 2 2016
...THE TORNADO WARNING FOR CENTRAL CHARLES COUNTY WILL EXPIRE AT 730
PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER LIKELY TO PRODUCE A TORNADO. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHERN MARYLAND.
LAT...LON 3856 7704 3859 7701 3858 7686 3847 7697
TIME...MOT...LOC 2320Z 303DEG 18KT 3856 7700
$$
BJLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at May 2, 3:17 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 2, 3:17 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 317 PM EDT MON MAY 2 2016 .SYNOPSIS...A COLD FRONT WILL SLOWLY MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BRIEFLY RETURN FOR WEDNESDAY. A LARGE AREA OF UPPER LEVEL LOW PRESSURE IS EXPECTED TO IMPACT THE AREA THURSDAY AND FRIDAY BEFORE HIGH PRESSURE RETURNS FOR THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/...RISK FOR THUNDERSTORMS MAINLY FAR SOUTHERN AREAS WHERE STORMS OVER RNK AREA WILL TRACK ENE INTO NELSON...AUGUSTA AND ALBERMALE COUNTIES. ENVIRONMENT IS ACTUALLY LESS FVRBL FOR SEVERE WX THAN YESTERDAY. RECENT ACARS DATA FROM IAD AND BWI SHOW A 4C DEGREE RISE AT 500 MB SINCE 12Z AND CINH VALUES RANGING FROM 55 J/KG IN NRN VA TO OVER 200 J/KG IN NORTHEAST MD. ENVIRONMENT IS MORE UNSTABLE IN THE CHARLOTTESVILLE AREA WHERE CLOUD STREETS ARE EVIDENT BUT ALOFT TEMPS HAVE WARMED UP CONSIDERABLY MAKING LARGE HAIL LESS LIKELY. GUSTY WINDS WILL BE THE MAIN THREAT. TONIGHT...SHORTWAVE-TROUGH OVER MISSOURI WILL TRACK EWD WITH MULTIPLE SFC WAVES MOVING ACROSS THE AREA ALONG SLOW MOVING CDFNT. RAIN/SHOWERS AND MAINLY ELEVATED THUNDERSTORMS WILL SPREAD OVER THE AREA THIS EVENING AND CONTINUE THROUGHT THE NIGHT INTO TUE MORNING BEFORE MOVING OFFSHORE TUE AFTERNOON. RAINFALL TOTALS WILL RANGE FROM HALF INCH ACROSS THE PA BORDER TO OVER AN INCH SOUTH OF I-66 AND U.S. ROUTE 50. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...SFC RIDGING BUILDS IN TUE NIGHT AND EARLY WED WITH A LULL IN PRECIP. A DEEP UPPER LEVEL LOW FORMS OVER MICHIGAN AND DROPS SLOWLY SWD TOWARD THE OH VALLEY. SHOWERS MOVE IN AGAIN WED NIGHT IN AREA OF STRONG UPPER LEVEL DIVERGENCE AND STRONG ASCENT. && .LONG TERM /THURSDAY THROUGH MONDAY/...A SLOW MOVING UPPER LEVEL DISTURBANCE OVER THE EASTERN OHIO VALLEY WILL SLOWLY PIVOT EAST INTO THE MID ATLANTIC REGION AND THE CAROLINAS THURSDAY AND THURSDAY NIGHT. RAIN SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO ARE ANTICIPATED WITH THIS BROAD COLD CORE LOW. TEMPERATURES WILL BE 7 TO 10 DEGREES BELOW AVERAGE. THE CHANCE FOR RAIN SHOWERS WILL LINGER FRIDAY...AND SO WILL THE BELOW NORMAL TEMPERATURES. AS THE LOW MOVES OUT TO SEA FRIDAY NIGHT AND SATURDAY...THE RAIN CHANCES WILL DECREASE FROM WEST TO EAST. TEMPERATURES WILL REMAIN COOLER THAN NORMAL. A WEAK RIDGE OF HIGH PRESSURE WILL DRY OUT CONDITIONS SATURDAY NIGHT...BRIEFLY...BEFORE THE NEXT COLD FRONT FROM THE NORTH SAGS INTO THE REGION AND BRINGS THE NEXT CHANCE OF RAIN SHOWERS SUNDAY AND SUNDAY NIGHT. TEMPERATURES WON'T BE AS CHILLY SUNDAY. THE FRONT COULD WORK ITS WAY NORTH AS A WARM FRONT ON MONDAY. THIS WILL BRING BACK THREAT FOR SHOWERS OR A THUNDERSTORM. TEMPERATURES WILL BE CLOSER TO NORMAL...IF NOT SLIGHTLY ABOVE NORMAL. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... RAIN TONIGHT WITH CIGS DROPPING BACK TO IFR AND EVEN LIFR. T-STORMS POSSIBLE MAINLY AT CHO. RAIN CONTINUES INTO TUE MORNING BEFORE EXITING IN THE AFTERNOON. IFR CONDITIONS WITH RAIN SHOWERS THURSDAY INTO THURSDAY NIGHT. WINDS NORTHWEST 5 TO 10 KNOTS THURSDAY AND THURSDAY NIGHT. && .MARINE...MAINLY LIGHT AND VARIABLE WINDS THROUGH TONIGHT AS AREA REMAINS NEAR THE CENTER OF A LOW BUT HIGHER WINDS CAN BE EXPECTED NEAR THUNDERSTORMS. NO MARINE HAZARDS EXPECTED THURSDAY AND THURSDAY NIGHT. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...LFR NEAR TERM...LFR SHORT TERM...LFR LONG TERM...KLW AVIATION...LFR/KLW MARINE...LFR/KLW
Hazardous weather outlook, May 2, 5:20 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 520 PM EDT MON MAY 2 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-031000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 520 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR THE WASHINGTON DC METRO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM NORTHERN VIRGINIA...THE WASHINGTON DC METRO AND SOUTH TO FREDERICKSBURG VA. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-031000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 520 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR THE SHENANDOAH VALLEY...NORTHERN VIRGINIA AND SOUTH TO THE CHARLOTTESVILLE AREA. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 2, 6:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
637 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL LAKE RIDGE 38.69N 77.29W
05/02/2016 E1.75 INCH PRINCE WILLIAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1603764
HASLocal storm report, May 2, 6:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
644 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 1 SE DALE CITY 38.64N 77.33W
05/02/2016 PRINCE WILLIAM VA BROADCAST MEDIA
MULTIPLE TREES DOWN ON DALE BOULEVARD NEAR FORESTDALE
AVENUE.
&&
EVENT NUMBER LWX1603765
DHLocal storm report, May 2, 6:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
645 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 1 ENE WOLF TRAP 38.95N 77.26W
05/02/2016 E1.50 INCH FAIRFAX VA COCORAHS
&&
EVENT NUMBER LWX1603766
HASLocal storm report, May 2, 6:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
648 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 3 WNW OAKTON 38.91N 77.35W
05/02/2016 M1.00 INCH FAIRFAX VA PUBLIC
QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1603767
DHLocal storm report, May 2, 6:51 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
651 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 2 NNE POTOMAC 39.05N 77.19W
05/02/2016 M1.00 INCH MONTGOMERY MD TRAINED SPOTTER
QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1603768
DHLocal storm report, May 2, 6:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
655 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL LAKE RIDGE 38.69N 77.29W
05/02/2016 M1.75 INCH PRINCE WILLIAM VA TRAINED SPOTTER
GOLF BALL SIZE HAIL
&&
EVENT NUMBER LWX1603769
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 5:42 AM EDT | Dense Fog Advisory | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Harford, Howard and 3 more | 2 hr |
| May 2, 6:15 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 29 min |
| May 2, 6:27 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 48 min |
| May 2, 6:43 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 47 min |
| May 2, 7:18 PM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery | 30 min |
| May 2, 7:24 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 28 min |
| May 2, 7:25 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 35 min |
Nearby
Tornado Warnings in Maryland, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.